So along with my palpitations and odd chest pains and back pains...I also have this weird shaky feeling and odd feeling in my stomach, kind of like butterflies, hard to explain. I'm trying my hardest not to leave work and run to the ER because I think I'm having a heart attack again but it's proving to be quite hard today. I started my new medication (Cymbalta this time around) on Tuesday and I took my .5 mg of Klonopin this morning but not having a good morning, just not feeling quite right. Went to the cardiologist on Monday because of the palpitations and had an EKG and was told I was fine but I'm still so nervous with all these pains and stuff. I just want to feel normal!!!! =(
Okay, you need to see your doctor because your sedative probably needs to be changed. I have been prescribed Ativan because Klonopin just made my chest tightening up worse. I too went to the ER after suffering an anxiety attack...finally my doc. of 11 years prescribed Ativan. There are too many casual users out there so when people LIKE US are truly in need for a sedative..we get grilled and have to undergo such agony to gets our meds. GO TO SEE YOUR DOCTOR AND GET THEM TO PRESCRIBE SOME OTHER SEDATIVE.
I had my heart, lungs and everything checked and am healthy as a horse but HAVE (GAD) GENERALIZED ANXIETY DISORDER. The ativan works for me with tons of prayer to God Almightly in the name of Jesus Christ.
FitOverForty gave you such good advice! Just wanted to chime in and let you know that I too have chest pain with palps and that weird quivering feeling in my stomach. In the last seven years I've had at least 15 EKG's, stress test, echocardiogram, chest CT Scan, and wore an event recorder for one month in which they captured the extra beats, and pounding rapid heart beat, and was told that I am perfectly fine, that's it's just anxiety. It is so hard to accept these symptoms as anxiety, but when you do you will only get these symptoms during times of high stress and they won't be as severe or last as long. As of now you are worrying about your heart almost all the time and not giving your body a chance to calm down. I am speaking from experience. At one point I was obsessing over my heart 24-7 (it was all I could think about) and having the pounding racing heart rate with hundreds of extra beats (PVC's) per day and since I've conqured my fear I have experience weeks with out the pounding heart beat with only a few extra beats in between. I'll be tripping along through my day and BAM out of nowhere, an extra beat, and instead of saying OMG! I just flippantly think "there's another one" and go on about my life. I hate to think that I was doing it to myself, experiencing such severe heart symptoms, but standing where I am today, I know that I was. You've given the all clear, please accept it as anxiety, and a pain in the a** ;-) Your heart will thank you! I hope this helps you and that you felt well today!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.